# SDR FDEA202203280725

- Difficulty date: March 28, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP ASSEMBLY . INBOARD FORWARD HINGE (WING SIDE)    BARREL NUT SPOT FACE CORROSION. CORROSION AT LEFT HAND WING - OUTBOARD FLAP ASSEMBLY . INBOARD FORWARD HINGE   (WING SIDE) BARREL NUT SPOT FACE REWORKED AS PER MD-11 CMM57-44-08. REPAIR SHIM   FABRICATED AND INSTALLED AS PER MD-11 CMM57-44-08 AND EA.# : 1-5750-T0307631 A PART   2 STEP 2. TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-LH WING - OUTBD FLAP , INBD   FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-  100. REFER TO SNRM NUMBER: N00817 ATTACHED EA. #:1-5750-T0307631 A PART 2 FOR   DETAILS.
